Alert archive / Wisconsin / Special Weather Statements in 2017

Special Weather Statement, NWS Twin Cities, MN

May 17, 2017Rusk County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at May 17, 2017, 1:38 AM CDT for Rusk County, Wisconsin. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2017, 1:38 AM CDT (06:38 UTC)
Expired
May 17, 2017, 2:15 AM CDT
In force
37 min
Issued by
NWS Twin Cities, MN

County Rusk County, WI

The radar

The Duluth radar (KDLH), 180 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 6.6 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2017-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2017-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
825 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1746 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

887 
WWUS83 KMPX 170638
SPSMPX

Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
138 AM CDT WED MAY 17 2017

WIZ015-016-027-170715-
Chippewa-Barron-Rusk-
138 AM CDT WED MAY 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RUSK...NORTHEASTERN
CHIPPEWA AND NORTHEASTERN BARRON COUNTIES...

At 137 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Rice Lake to near Bruce to Sheldon.
Movement was northeast at 50 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
Rice Lake, Ladysmith, Bruce, Hawkins, Weyerhaeuser, Sheldon, Tony,
Conrath, Glen Flora, Ingram and Rusk County Airport.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4538 9074 4537 9092 4521 9093 4538 9131
      4545 9172 4564 9155 4564 9073 4561 9067
      4543 9067
TIME...MOT...LOC 0637Z 216DEG 43KT 4546 9173 4542 9127 4529 9097 

$$

JLT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 17, 12:35 AM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 17, 12:35 AM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1235 AM CDT Wed May 17 2017

.UPDATE...For 06z Aviation discussion below

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 312 PM CDT Tue May 16 2017

The main concern in the short term is the potential for heavy rain
and flooding tonight along the boundary that is forecast to be
draped from southern Minnesota through west central Wisconsin.
This boundary will be fairly stationary and could see continued
convective development along it with multiple rounds of 2-3"/hr
rainfall rates. There is also a severe threat, with the main
concern being large hail.

Early afternoon water vapor imagery with RAP13 500mb heights and
winds showed southwest flow across the Midwest with a few subtle
perturbations in the flow. SPC Mesoanalysis identified around 2000
J/kg of MLCAPE across the region, with deep layer shear of close
to 40 kts. This will be sufficient for a few supercells capable of
producing large hail with a secondary threat for damaging wind.
The higher LCLs of 1250 to 1500m help limit the tornado threat.

The main concern is heavy rain as an inverted trough of low
pressure remains stationary over the region. A stationary front as
seen in the H925 winds and isotherms will stall out across the
region as the low level jet strengthens overnight. HiRes models
are in good agreement with storms develop along this boundary.
These models tend to lift the storms northwest toward Mankato and
the Twin Cities metro, but given the lack of strong forcing feel
that the storms will remain closer to the boundary. The ECMWF does
the best job of depicting this scenario. Storms will be moving
progressively northeast, but this is parallel to the boundary so
should see continued redevelopment and potential for training
thunderstorms. For that reason issued a flash flood watch
overnight.

On Wednesday the parent upper level wave will lift northeast cross
the region, and this will drive the front to the northwest. This
could lead to another are of heavy rain and flash flooding, mainly
along a line from Redwood Falls through St Cloud. Did not
address this secondary risk of heavy rain with any headlines
since it could change depending on how tonights convection
unfolds.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 312 PM CDT Tue May 16 2017

Picking up the forecast tomorrow evening, the main low will finally
be arriving with widespread rain ongoing.  By 00Z, the low looks to
be near far northwest Iowa with the warm front extending to the
northeast.  Most of the precipitation at this time will be across
the deformation zone lifting north of the front.  The surface low
will track east-northeast, staying south of the metro and heading
through the Eau Claire area.  The instability will be confined to
the warm sector, so thunder chances will quickly diminish once the
wind direction shifts from southerly to northeasterly flow.

After that front drops through by Thursday, a much cooler several
days are expected as we remain in cool northerly flow with a
canadian high pushing south into the Upper Midwest.  However, the
next storm system will be taking shape along the lee of the rockies
as a norther deep upper trough pushes through the four corners
region.  This system will lift northeast rather quickly and move
directly through our area Saturday into Sunday.  Confidence has
increased in widespread rains for Saturday in southern MN and there
will be a chance for thunder in the warm sector, but instability
looks rather limited so not expecting particularly strong storms
with this.  Temperatures will likely be held in the 50s and with wet
weather most of the weekend, quite a different weekend compared to
last weekend.

That system lifts out by Monday morning with warm air advection
expected during the day Monday. Highs should recover to around 70.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1236 AM CDT Wed May 17 2017

The next round of showers and thunderstorms will lift north across
the sites overnight, with MVFR conditions becoming widespread.
The severe threat will be low overnight, but gusty winds and
reduced visibilities in heavy rain are possible. There looks to be
a mid-late morning lull in thunderstorms, with re-development over
northern Iowa lifting into MN/WI during the late afternoon and
evening hours of Wednesday.

KMSP...Showers and thunderstorms overnight with MVFR conditions,
tapering off after daybreak, then redevelopment of TS during the
mid to late afternoon.

/OUTLOOK FOR KMSP/
Thu...VFR with MVFR/-SHRA possible early. Wind N at 10G15kt
Fri...VFR with MVFR/-TSRA possible in afternoon. Wind NE at 10kt
Sat...MVFR/RA with IFR possible. Wind E at 10G20kt

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 7 AM CDT this morning for WIZ016-024>028.

MN...Flash Flood Watch until 7 AM CDT this morning for MNZ077-078-084-
     085-092-093.

&&

SHORT TERM...JRB
LONG TERM...SPD
AVIATION...LS
Hazardous weather outlook, May 16, 11:59 PM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1159 PM CDT Tue May 16 2017

MNZ053-060>063-067>070-074>078-082>085-091>093-WIZ014>016-023>028-
180500-
Chisago-Hennepin-Anoka-Ramsey-Washington-Sibley-Carver-Scott-
Dakota-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Chippewa-Eau Claire-
1159 PM CDT Tue May 16 2017

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...south central Minnesota...
southeast Minnesota...northwest Wisconsin and west central
Wisconsin.

.DAY ONE...Tonight

Thunderstorms with heavy rain and severe weather are possible
overnight. Flooding and large hail are the primary threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Additional thunderstorms will occur Wednesday. There will be a
risk of large hail, damaging winds, and a tornadoes, primarily
from south central Minnesota into west central Wisconsin. Heavy
rainfall and associated flooding will also be a continued risk.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed Wednesday afternoon.

MNZ041>045-047>052-054>059-064>066-073-180500-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Lac Qui Parle-Swift-Chippewa-Kandiyohi-
Meeker-Wright-Yellow Medicine-Renville-McLeod-Redwood-
1159 PM CDT Tue May 16 2017

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...southwest Minnesota and west
central Minnesota.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Additional thunderstorms will occur Wednesday. The main severe
weather threat will be locally heavy rainfall and attendant flooding.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation is not anticipated.

In the hours before

Local storm report, May 16, 11:16 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1116 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TORNADO          4 NW CHETEK             45.36N 91.71W
05/16/2017                   BARRON             WI   EMERGENCY MNGR

            *** 1 FATAL, 20 INJ ***
            NUMEROUS MOBILE HOMES DESTROYED. THERE WAS 1
            FATALITY AND AT LEAST 20 INJURIES.

&&
Local storm report, May 16, 11:20 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1120 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             2 NNW FARIBAULT         44.32N 93.29W
05/16/2017  E1.00 INCH       RICE               MN   TRAINED SPOTTER

0337 PM     HAIL             1 NE DENNISON           44.42N 93.03W
05/16/2017  M1.75 INCH       GOODHUE            MN   PUBLIC

            PICTURE PROVIDED.

0340 PM     HAIL             1 S CANNON FALLS        44.50N 92.91W
05/16/2017  M1.25 INCH       GOODHUE            MN   PUBLIC

            REPORTED VIA TWITTER.

0345 PM     HAIL             2 SE CANNON FALLS       44.49N 92.88W
05/16/2017  M1.75 INCH       GOODHUE            MN   PUBLIC

            TIME ESTIMATED. REPORTED VIA FACEBOOK.

0353 PM     HAIL             CANNON FALLS            44.51N 92.91W
05/16/2017  M1.00 INCH       GOODHUE            MN   PUBLIC

            PICTURE PROVIDED VIA SOCIAL MEDIA.

0409 PM     HAIL             2 SSW INVER GROVE HEIGH 44.83N 93.06W
05/16/2017  E1.75 INCH       DAKOTA             MN   PUBLIC

            DIMES TO GOLF BALLS.

0430 PM     HAIL             NEWPORT                 44.88N 93.00W
05/16/2017  M1.75 INCH       WASHINGTON         MN   PUBLIC

            REPORTED JUST SOUTHEAST OF 494 AND HWY 10
            VIA TWITTER.

0441 PM     HAIL             2 S AMERY               45.28N 92.36W
05/16/2017  M2.50 INCH       POLK               WI   TRAINED SPOTTER

0445 PM     HAIL             WOODBURY                44.92N 92.93W
05/16/2017  M1.00 INCH       WASHINGTON         MN   PUBLIC

            REPORTED VIA TWITTER.

0448 PM     HAIL             1 W ARLAND              45.34N 92.05W
05/16/2017  M1.00 INCH       BARRON             WI   TRAINED SPOTTER

            QUARTER SIZE HAIL COVERING GROUND.

0450 PM     FUNNEL CLOUD     ARLAND                  45.34N 92.02W
05/16/2017                   BARRON             WI   TRAINED SPOTTER

0450 PM     HAIL             LE CENTER               44.39N 93.73W
05/16/2017  M1.00 INCH       LE SUEUR           MN   TRAINED SPOTTER

0450 PM     HAIL             BAYPORT                 45.02N 92.78W
05/16/2017  M1.00 INCH       WASHINGTON         MN   PUBLIC

            TIME WAS ESTIMATED. REPORTED VIA TWITTER.

0513 PM     HAIL             BARRON                  45.40N 91.85W
05/16/2017  M3.00 INCH       BARRON             WI   PUBLIC

            PHOTO INCLUDED WITH REPORT.

0517 PM     HAIL             CAMERON                 45.41N 91.75W
05/16/2017  M1.75 INCH       BARRON             WI   LAW ENFORCEMENT

0517 PM     FUNNEL CLOUD     4 SSE CHETEK            45.26N 91.61W
05/16/2017                   BARRON             WI   PUBLIC

0519 PM     HAIL             CAMERON                 45.41N 91.75W
05/16/2017  M2.00 INCH       BARRON             WI   TRAINED SPOTTER

            HAIL A LITTLE LARGER THAN GOLF BALL FALLING.

0535 PM     TORNADO          4 NW CHETEK             45.36N 91.71W
05/16/2017                   BARRON             WI   EMERGENCY MNGR

            *** 1 FATAL, 20 INJ ***
            NUMEROUS MOBILE HOMES DESTROYED. THERE WAS 1
            FATALITY AND AT LEAST 20 INJURIES.

0540 PM     HAIL             5 ESE KILKENNY          44.29N 93.48W
05/16/2017  M1.50 INCH       RICE               MN   PUBLIC

0545 PM     TORNADO          4 N CHETEK              45.38N 91.65W
05/16/2017                   BARRON             WI   PUBLIC

            PHOTO OF TURKEY BARN DESTROYED 4 MILES N OF
            CHETEK, REPORTED VIA TWITTER. TIME
            ESTIMATED.

0555 PM     HAIL             NORTHFIELD              44.46N 93.16W
05/16/2017  M2.50 INCH       RICE               MN   PUBLIC

            REPORTED VIA TWITTER. INCLUDED PHOTO.

0600 PM     HAIL             3 SW DUNDAS             44.40N 93.24W
05/16/2017  M1.00 INCH       RICE               MN   AMATEUR RADIO

0600 PM     TSTM WND DMG     4 SSE CAMERON           45.36N 91.71W
05/16/2017                   BARRON             WI   PUBLIC

0615 PM     TORNADO          5 WSW WEYERHAEUSER      45.41N 91.52W
05/16/2017                   RUSK               WI   EMERGENCY MNGR

0655 PM     HAIL             RED WING                44.57N 92.54W
05/16/2017  E1.25 INCH       GOODHUE            MN   PUBLIC

            REPORTED VIA FACEBOOK. INCLUDED PHOTO.

0700 PM     TORNADO          1 S LADYSMITH           45.45N 91.10W
05/16/2017                   RUSK               WI   PUBLIC

            REPORT OF WIDESPREAD DAMAGE FROM LADYSMITH
            TO CORNELL, WI. TREES AND POWER LINES DOWN.

0700 PM     TORNADO          CONRATH                 45.39N 91.04W
05/16/2017                   RUSK               WI   EMERGENCY MNGR

            EXTENSIVE STRUCTURAL DAMAGE.

0708 PM     HAIL             7 SE LONSDALE           44.41N 93.34W
05/16/2017  M2.00 INCH       RICE               MN   PUBLIC

            PHOTO VIA SOCIAL MEDIA.

&&
Special weather statement, May 17, 12:22 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1222 AM CDT WED MAY 17 2017

WIZ023>026-170600-
Pierce-St. Croix-Dunn-Pepin-
1222 AM CDT WED MAY 17 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL PEPIN...
NORTHEASTERN PIERCE...DUNN AND SOUTHEASTERN ST. CROIX COUNTIES...

At 1222 AM CDT, a strong thunderstorm was located near Elmwood, or 16
miles southwest of Menomonie, moving northeast at 45 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Menomonie, Durand, Glenwood City, Boyceville, Elk Mound, Elmwood, Eau
Galle, Knapp, Wheeler, El Paso, Weston and Downing.

This includes Interstate 94 in Wisconsin between mile markers 25 and
55.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4460 9199 4459 9201 4477 9240 4514 9213
      4495 9164 4488 9165
TIME...MOT...LOC 0522Z 220DEG 38KT 4473 9214

JLT
Special weather statement, May 17, 12:45 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1245 AM CDT WED MAY 17 2017

WIZ015-025-027-170630-
Chippewa-Barron-Dunn-
1245 AM CDT WED MAY 17 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DUNN...WESTERN CHIPPEWA
AND SOUTHEASTERN BARRON COUNTIES...

At 1244 AM CDT, a strong thunderstorm was located over Menomonie,
moving northeast at 55 mph.

Wind gusts of 50 to 55 mph are possible with this storm.

Locations impacted include...
Menomonie, Bloomer, Barron, Chetek, Cameron, Colfax, Boyceville, Elk
Mound, New Auburn, Prairie Farm, Knapp and Dallas.

This includes the following highways...
 Interstate 94 in Wisconsin between mile markers 40 and 56.
 U.S. Highway 53 between mile markers 102 and 137.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4486 9156 4486 9165 4476 9166 4499 9214
      4503 9214 4545 9185 4533 9154 4529 9153
      4530 9145 4520 9121
TIME...MOT...LOC 0544Z 217DEG 47KT 4491 9195

JLT
Special weather statement, May 17, 1:06 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
106 AM CDT WED MAY 17 2017

WIZ015-016-025-027-170645-
Chippewa-Barron-Dunn-Rusk-
106 AM CDT WED MAY 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN RUSK...
NORTHERN DUNN...CENTRAL CHIPPEWA AND SOUTHEASTERN BARRON COUNTIES...

At 105 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Reeve to near Sand Creek to Lake
Wissota. Movement was northeast at 50 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
Rice Lake, Chippewa Falls, Lake Hallie, Bloomer, Barron, Lake
Wissota, Chetek, Cameron, Cornell, New Auburn, Prairie Farm and
Dallas.

This includes U.S. Highway 53 between mile markers 96 and 146.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4488 9138 4506 9176 4519 9216 4523 9216
      4556 9179 4547 9143 4529 9096
TIME...MOT...LOC 0605Z 224DEG 41KT 4521 9218 4510 9171 4489 9131

JLT
Special weather statement, May 17, 1:38 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
138 AM CDT WED MAY 17 2017

WIZ015-016-027-170715-
Chippewa-Barron-Rusk-
138 AM CDT WED MAY 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RUSK...NORTHEASTERN
CHIPPEWA AND NORTHEASTERN BARRON COUNTIES...

At 137 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Rice Lake to near Bruce to Sheldon.
Movement was northeast at 50 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
Rice Lake, Ladysmith, Bruce, Hawkins, Weyerhaeuser, Sheldon, Tony,
Conrath, Glen Flora, Ingram and Rusk County Airport.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4538 9074 4537 9092 4521 9093 4538 9131
      4545 9172 4564 9155 4564 9073 4561 9067
      4543 9067
TIME...MOT...LOC 0637Z 216DEG 43KT 4546 9173 4542 9127 4529 9097

JLT

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 9:42 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn48 min
May 17, 2:34 PM CDTSpecial Weather StatementMPXFreeborn26 min
May 17, 2:44 PM CDTSevere Thunderstorm WarningMPXFreeborn31 min
May 17, 2:56 PM CDTSevere Thunderstorm WarningMPXFreeborn34 min
May 17, 3:03 PM CDTSpecial Weather StatementMPXMartin, Watonwan42 min
May 17, 3:08 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele24 min
May 17, 3:10 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault35 min
May 17, 3:23 PM CDTSpecial Weather StatementMPXMartin22 min
May 17, 3:30 PM CDTSevere Thunderstorm WarningMPXSteele30 min
May 17, 3:42 PM CDTTornado WarningMPXBlue Earth33 min
May 17, 3:55 PM CDTTornado WarningMPXSteele21 min
May 17, 4:00 PM CDTSevere Thunderstorm WarningMPXRice, Steele30 min
May 17, 4:03 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet27 min
May 17, 4:11 PM CDTTornado WarningMPXBlue Earth, Nicollet19 min
May 17, 5:00 PM CDTSpecial Weather StatementMPXNicollet30 min
May 17, 5:01 PM CDTFlash Flood WarningMPXBlue Earth, Le Sueur, Nicollet119 min
May 17, 5:13 PM CDTSpecial Weather StatementMPXAnoka32 min
May 17, 5:45 PM CDTSpecial Weather StatementMPXCarver30 min
May 17, 5:50 PM CDTSpecial Weather StatementMPXChisago25 min
May 17, 6:04 PM CDTSpecial Weather StatementMPXHennepin, Rice, Scott, Wright56 min
May 17, 6:08 PM CDTSpecial Weather StatementMPXMartin37 min
May 17, 6:11 PM CDTSpecial Weather StatementMPXChisago64 min
May 17, 6:45 PM CDTSpecial Weather StatementMPXSherburne60 min
May 17, 12:22 AM CDTSpecial Weather StatementMPXDunn38 min
May 17, 12:45 AM CDTSpecial Weather StatementMPXBarron, Dunn45 min
May 17, 1:06 AM CDTSpecial Weather StatementMPXBarron, Chippewa39 min
May 17, 4:36 PM CDTSpecial Weather StatementMPXPepin54 min
May 17, 5:55 PM CDTSpecial Weather StatementMPXChippewa, Eau Claire65 min
May 17, 5:57 PM CDTSpecial Weather StatementMPXSaint Croix33 min

Nearby

Special Weather Statements in Wisconsin, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.